Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jan 15, 2017, 9:44 PM CST for Blanco County, Comal County, Kendall County, Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 15, 2017, 9:44 PM CST (03:44 UTC)
- Expired
- Jan 15, 2017, 10:30 PM CST
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Comal County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 9:50 PM CST | HAIL 1 | Kendalia, TX | |
| Jan 15, 10:10 PM CST | TSTM WND GST 60 | Blanco, TX | THUNDERSTORM WIND GUSTS ESTIMATED TO 60 MPH |
| Jan 15, 10:13 PM CST | HAIL 0.7 | Blanco, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 1:39 AM CST | Severe Thunderstorm Watch | SPC | 59 days |
| Jan 15, 6:00 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 3.7 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 540 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
203
WUUS54 KEWX 160344
SVREWX
TXC031-091-259-160430-
/O.NEW.KEWX.SV.W.0014.170116T0344Z-170116T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
944 PM CST SUN JAN 15 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Blanco County in south central Texas...
Central Kendall County in south central Texas...
Northwestern Comal County in south central Texas...
* Until 1030 PM CST
* At 943 PM CST, a severe thunderstorm was located near Sisterdale,
or 9 miles northeast of Boerne, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Blanco, Canyon Lake, Sisterdale, Flugrath, Kreutzberg, Guadalupe
River State Park, Kendalia, Twin Sisters, Fischer, Payton and
Crown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CST for south
central Texas.
LAT...LON 3019 9829 3011 9827 3004 9830 2999 9823
2992 9821 2982 9869 3004 9880
TIME...MOT...LOC 0343Z 253DEG 38KT 2993 9866
HAIL...0.88IN
WIND...60MPH
$$
BMW1 follow-up statement
024
WWUS54 KEWX 160406
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1006 PM CST SUN JAN 15 2017
TXC031-091-259-160430-
/O.CON.KEWX.SV.W.0014.000000T0000Z-170116T0430Z/
Blanco TX-Kendall TX-Comal TX-
1006 PM CST SUN JAN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR SOUTHWESTERN BLANCO...NORTHEASTERN KENDALL AND NORTHWESTERN COMAL
COUNTIES...
At 1005 PM CST, a severe thunderstorm was located over Twin Sisters,
or near Blanco, moving east northeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Blanco, Canyon Lake, Flugrath, Guadalupe River State Park, Kendalia,
Twin Sisters, Fischer and Payton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CST for south
central Texas.
LAT...LON 3019 9829 3011 9827 3004 9830 2999 9823
2992 9821 2984 9859 3007 9868
TIME...MOT...LOC 0405Z 253DEG 38KT 3000 9839
HAIL...0.88IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 15, 6:46 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Jan 15, 6:46 PM CST, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 646 PM CST Sun Jan 15 2017 .UPDATE... The forecast has been updated to include the mention of Tornado Watch #8, which is in effect for the Hill Country and portions of the I-35 corridor until midnight. In addition, a Severe Thunderstorm Watch remains in effect for the Rio Grande plains and Edwards plateau until 10 PM. && .AVIATION... Concerns continue to be centered on the chance for showers and thunderstorms this evening and overnight. We will continue to mention a TEMPO group at DRT through 04Z as storms continue to develop near and to the west of the terminal. After 04Z, shower and thunderstorm activity is expected to move east of the terminal. Farther east across the I-35 corridor, isolated showers will continue this evening and we will mention VCSH. Early Monday morning, we still expect a line of convection to move in from the west between 08-11Z along I-35 and will mention TEMPO groups at our sites. Once the line passes east of the terminals, we expect some lingering showers through mid- morning. && .PREV DISCUSSION... /ISSUED 305 PM CST Sun Jan 15 2017/ SHORT TERM (Tonight through Monday Night)... Strong to severe convection is about to enter the western boundary of our forecast area, northwest of Del Rio. This convection is being generated by a strong shortwave trough, unstable Gulf air, and a slowly northward moving warm front. High resolution mesoscale models have been consistent in depicting a thin MCS with embedded supercell structures. The Texas Tech and NSSL WRFs have verified best so far with timing and linear mode, with recent HRRR runs showing a more broken line of supercells. Overall, prior forecasts are on track and we expect the line to sweep across the area, generally along and north of U.S. 90. The line should weaken with time, and reach the I-35 corridor around 05-06Z. While one or two brief tornadoes are possible, the main severe threats will be large hail and damaging winds. Rainfall will average 1/2 to 1 inch, although some locations in the Edwards Plateau, Hill Country, and Metro Austin could receive up to 2-3 inches by daybreak Monday. Showers and thunderstorms will linger on the coastal plains Monday, but rainfall amounts should be 1/4 inch or less. LONG TERM (Tuesday through Sunday)... Highly amplified and progressive flow will continue across the CONUS through the next 7-10 days. This will bring a progression of fairly sharp shortwave troughs through a general longwave trough over the Plains. The net result for our area will be a cold front bringing colder conditions Wednesday and Thursday, then back to above normal temperatures Friday through Sunday before another cold front. PoPs will be in the forecast through Friday, although rainfall should be light. Just beyond this forecast period is another strong front and the potential for strong convection, then a colder, drier period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 61 71 51 57 49 / 80 40 30 60 50 Austin Bergstrom Intl Airport 62 71 52 58 49 / 80 40 30 60 50 New Braunfels Muni Airport 62 72 54 58 51 / 70 40 40 60 50 Burnet Muni Airport 55 69 46 55 46 / 90 10 20 50 50 Del Rio Intl Airport 50 72 51 60 50 / 60 0 - 40 30 Georgetown Muni Airport 58 69 48 56 47 / 90 30 30 50 50 Hondo Muni Airport 60 75 55 60 51 / 70 10 20 60 50 San Marcos Muni Airport 62 72 53 59 50 / 70 40 40 60 50 La Grange - Fayette Regional 66 72 57 61 53 / 70 60 50 50 50 San Antonio Intl Airport 62 74 55 60 52 / 70 20 30 60 50 Stinson Muni Airport 62 74 57 61 53 / 70 20 30 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...24 Synoptic/Grids...Allen Public Service/Data Collection...30
Hazardous weather outlook, Jan 15, 4:58 AM CST, 16 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 458 AM CST SUN JAN 15 2017 TXZ171>173-183>194-202>209-217>225-228-161100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 458 AM CST SUN JAN 15 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL TEXAS.. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE GREATEST THREAT FOR SEVERE STORMS WILL BE ALONG AND WEST OF I-35. DAMAGING WIND GUSTS...ISOLATED TORNADOES...AND LARGE HAIL WILL BE POSSIBLE. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ACROSS THE HILL COUNTRY AND MAY CAUSE SOME FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER AND EXCESSIVE RAINFALL AMOUNTS.
In the hours before
Local storm report, Jan 15, 9:08 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL LEAKEY 29.72N 99.76W
01/15/2017 E3.00 INCH REAL TX PUBLIC
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER EWX1700033
SBSLocal storm report, Jan 15, 9:09 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 6 N LEAKEY 29.81N 99.76W
01/15/2017 E3.00 INCH REAL TX PUBLIC
&&
CORRECTED LOCATION
EVENT NUMBER EWX1700033
SBSLocal storm report, Jan 15, 9:10 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL MEDINA 29.80N 99.25W
01/15/2017 M2.75 INCH BANDERA TX PUBLIC
PHOTO SHOWS BASEBALL SIZE HAIL NEXT TO A REAL BASEBALL
&&
EVENT NUMBER EWX1700034
SBSLocal storm report, Jan 15, 9:11 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 10 SW CARTA VALLEY 29.72N 100.82W
01/15/2017 E1.00 INCH VAL VERDE TX OTHER FEDERAL
NICKEL TO QUARTER SIZE HAIL REPORTED BY BORDER PATROL
AGENTS ONE MILE SOUTH OF THE 277 AND 377 HIGHWAY
INTERSECTION
0527 PM HAIL CARTA VALLEY 29.80N 100.68W
01/15/2017 E1.25 INCH EDWARDS TX CO-OP OBSERVER
QUARTER TO SLIGHTLY LARGER SIZE HAILSTONES OBSERVED
0530 PM HAIL 4 E CARTA VALLEY 29.79N 100.62W
01/15/2017 M1.50 INCH EDWARDS TX STORM CHASER
QUARTER TO PING PONG SIZE HAIL COVERING THE ROAD ON
HIGHWAY 377 NEAR FM2523
0545 PM HAIL 16 N KICKAPOO CAVERN ST 29.84N 100.41W
01/15/2017 E2.50 INCH EDWARDS TX COCORAHS
TENNIS BALL SIZE HAIL 17 MILES SW OF ROCKSPRINGS
0556 PM HAIL 9 NNE KICKAPOO CAVERN S 29.73N 100.41W
01/15/2017 E2.50 INCH EDWARDS TX STORM CHASER
0633 PM HAIL 12 ENE ROCKSPRINGS 30.08N 100.03W
01/15/2017 E0.25 INCH EDWARDS TX COCORAHS
0640 PM HAIL 4 WSW TUFF 29.76N 99.83W
01/15/2017 E0.70 INCH REAL TX STORM CHASER
DIME SIZE HAIL JUST WEST OF LEAKEY
0646 PM HAIL 7 NE CAMP WOOD 29.74N 99.92W
01/15/2017 E1.50 INCH REAL TX COCORAHS
0655 PM HAIL 5 N LEAKEY 29.80N 99.76W
01/15/2017 E2.00 INCH REAL TX TRAINED SPOTTER
0658 PM HAIL 6 N LEAKEY 29.81N 99.76W
01/15/2017 E3.00 INCH REAL TX PUBLIC
0720 PM HAIL VANDERPOOL 29.74N 99.55W
01/15/2017 E1.75 INCH BANDERA TX FIRE DEPT/RESCUE
0725 PM HAIL 4 SW BRACKETTVILLE 29.28N 100.45W
01/15/2017 E1.00 INCH KINNEY TX EMERGENCY MNGR
0745 PM HAIL 6 E BRACKETTVILLE 29.32N 100.31W
01/15/2017 E1.00 INCH KINNEY TX EMERGENCY MNGR
QUARTER SIZE HAIL EAST OF BRACKETTVILLE MAINLY ON THE
SOUTH SIDE OF HIGHWAY 90
0752 PM HAIL 3 N MEDINA 29.84N 99.25W
01/15/2017 E1.00 INCH BANDERA TX TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL OBSERVED
0758 PM HAIL MEDINA 29.80N 99.25W
01/15/2017 M2.75 INCH BANDERA TX PUBLIC
PHOTO SHOWS BASEBALL SIZE HAIL NEXT TO A REAL BASEBALL
0800 PM HAIL MEDINA 29.80N 99.25W
01/15/2017 E1.75 INCH BANDERA TX TRAINED SPOTTER
0803 PM HAIL 1 S MEDINA 29.78N 99.25W
01/15/2017 E2.00 INCH BANDERA TX COCORAHS
LARGE HAIL PRODUCING CAR DENTS
0804 PM HAIL MEDINA 29.80N 99.25W
01/15/2017 E2.50 INCH BANDERA TX PUBLIC
LARGE HAIL BUSTED OUT A SKY LIGHT
0808 PM HAIL MEDINA 29.80N 99.25W
01/15/2017 E1.75 INCH BANDERA TX CO-OP OBSERVER
0815 PM HAIL 4 NNW BANDERA 29.78N 99.10W
01/15/2017 E1.25 INCH BANDERA TX COCORAHS
&&
EVENT NUMBER EWX1700015 EWX1700016 EWX1700017 EWX1700021 EWX1700018
EWX1700019 EWX1700020 EWX1700022 EWX1700023 EWX1700033 EWX1700024
EWX1700025 EWX1700026 EWX1700027 EWX1700034 EWX1700028 EWX1700030
EWX1700032 EWX1700029 EWX1700031
SBSLocal storm report, Jan 15, 9:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL MEDINA 29.80N 99.25W
01/15/2017 M4.00 INCH BANDERA TX AMATEUR RADIO
PHOTO SHOWS A FOUR INCH DIAMETER HAILSTONE AS MEASURED
WITH A TAILORS TAPE MEASURE
&&
EVENT NUMBER EWX1700035
SBSSpecial weather statement, Jan 15, 9:43 PM CST, 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
943 PM CST SUN JAN 15 2017
TXZ186>189-203-204-160445-
Uvalde TX-Gillespie TX-Kerr TX-Medina TX-Bandera TX-Kendall TX-
943 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR MEDINA...BANDERA...SOUTHEASTERN
KERR...UVALDE...SOUTH CENTRAL GILLESPIE AND WESTERN KENDALL COUNTIES
UNTIL 1045 PM CST...
At 943 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Fredericksburg to near
Blewett. Movement was east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Medina, Kerrville, Uvalde, Fredericksburg, Hondo, Devine,
Castroville, Comfort, Bandera, Tarpley, Sabinal, Natalia, Camp Verde,
D'Hanis, Bandera Falls, Noonan, Quihi, Concan, Dunlay and Rocky Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until midnight CST for south
central Texas.
A severe thunderstorm watch remains in effect until 1000 PM CST for
south central Texas.
LAT...LON 2913 9886 2910 10011 2917 10011 2963 9965
2963 9960 2967 9960 3036 9890 3036 9876
TIME...MOT...LOC 0343Z 267DEG 24KT 3034 9881 2913 10001The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 6:12 PM CST | Special Weather Statement | EWX | Edwards | 48 min |
| Jan 15, 6:21 PM CST | Special Weather Statement | EWX | Kinney | 39 min |
| Jan 15, 6:24 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Real | 66 min |
| Jan 15, 6:30 PM CST | Special Weather Statement | EWX | Edwards | 60 min |
| Jan 15, 6:42 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 48 min |
| Jan 15, 6:43 PM CST | Special Weather Statement | EWX | Kimble | 32 min |
| Jan 15, 6:48 PM CST | Special Weather Statement | EWX | Kinney | 42 min |
| Jan 15, 7:00 PM CST | Severe Thunderstorm Warning | EWX | Kinney | 28 min |
| Jan 15, 7:08 PM CST | Severe Thunderstorm Warning | EWX | Bandera | 67 min |
| Jan 15, 7:13 PM CST | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Jan 15, 7:17 PM CST | Special Weather Statement | EWX | Edwards | 43 min |
| Jan 15, 7:33 PM CST | Special Weather Statement | EWX | Kerr | 42 min |
| Jan 15, 7:46 PM CST | Severe Thunderstorm Warning | EWX | Kinney | 29 min |
| Jan 15, 7:48 PM CST | Tornado Warning | EWX | Kerr | 27 min |
| Jan 15, 7:59 PM CST | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 46 min |
| Jan 15, 8:14 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 46 min |
| Jan 15, 8:16 PM CST | Special Weather Statement | EWX | Kerr, Real, Uvalde | 44 min |
| Jan 15, 8:19 PM CST | Special Weather Statement | EWX | Kendall | 41 min |
| Jan 15, 8:36 PM CST | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| Jan 15, 8:56 PM CST | Special Weather Statement | EWX | Bandera, Gillespie, Kendall, Kerr, Medina, Uvalde | 49 min |
| Jan 15, 8:59 PM CST | Severe Thunderstorm Warning | EWX | Kendall | 46 min |
| Jan 15, 9:11 PM CST | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| Jan 15, 9:27 PM CST | Tornado Warning | EWX | Kendall | 33 min |
| Jan 15, 9:43 PM CST | Special Weather Statement | EWX | Bandera, Medina, Uvalde | 62 min |
| Jan 15, 9:52 PM CST | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Jan 15, 10:22 PM CST | Special Weather Statement | EWX | Hays | 38 min |
| Jan 15, 10:25 PM CST | Special Weather Statement | EWX | Bexar | 50 min |
| Jan 15, 11:07 PM CST | Special Weather Statement | EWX | Hays, Travis | 53 min |
| Jan 15, 11:16 PM CST | Special Weather Statement | EWX | Bexar, Comal | 29 min |
| Jan 15, 11:21 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Jan 15, 11:30 PM CST | Special Weather Statement | EWX | Bexar | 45 min |
| Jan 15, 11:45 PM CST | Special Weather Statement | EWX | Bexar, Comal | 30 min |
| Jan 16, 12:07 AM CST | Special Weather Statement | EWX | Williamson | 38 min |
| Jan 16, 12:32 AM CST | Areal Flood Advisory | EWX | Comal, Hays | 3 hr |
| Jan 16, 1:04 AM CST | Areal Flood Advisory | EWX | Bexar, Guadalupe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.